Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 52, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Apr 17, 2008, 2:08 PM EDT for 6 counties in Florida. It took effect at Apr 18, 2008, 2:00 PM EDT. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2008, 2:08 PM EDT (18:08 UTC)
- In effect from
- Apr 18, 2008, 2:00 PM EDT
- Expired
- Apr 18, 2008, 3:03 PM EDT
- In force
- 63 min
- Issued by
- NWS Tallahassee, FL
Counties Dixie County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL
The radar
The Tallahassee radar (KTLH), 75 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.1 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1868 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 171808 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 208 PM EDT THU APR 17 2008 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING REMAINS REMAINS IN EFFECT UNTIL 7 PM EDT / 6 PM CDT/ THIS EVENING FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT FRIDAY AFTERNOON THROUGH EARLY FRIDAY EVENING FOR INLAND PORTIONS OF THE EASTERN FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...SURFACE HIGH PRESSURE WILL SLIDE TO THE EAST TONIGHT AND FRIDAY WITH A COLD FRONT APPROACHING AND ENTERING THE REGION ON SATURDAY. SOUTHERLY WINDS WILL INCREASE LOW LEVEL MOISTURE ON FRIDAY...BUT NOT BEFORE INLAND PORTIONS OF THE EASTERN BIG BEND EXPERIENCE LONG DURATIONS OF LOW RELATIVE HUMIDITY. OTHERWISE... RED FLAG CONDITIONS MAY RETURN TO A INLAND PORTIONS OF THE PANHANDLE ON SUNDAY. FLZ017>019-028-029-034-180000- /O.UPG.KTAE.FW.A.0047.080418T1800Z-080418T2300Z/ /O.NEW.KTAE.FW.W.0052.080418T1800Z-080418T2200Z/ /O.CON.KTAE.FW.W.0051.000000T0000Z-080418T0000Z/ LEON-JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE- 208 PM EDT THU APR 17 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 6 PM EDT FRIDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 6 PM EDT FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. VERY LOW RELATIVE HUMIDITY WILL SIGNIFICANTLY ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>016-026-027-180000- /O.CON.KTAE.FW.W.0051.000000T0000Z-080418T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LIBERTY-WAKULLA- 208 PM EDT THU APR 17 2008 /108 PM CDT THU APR 17 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. VERY LOW RELATIVE HUMIDITY WILL SIGNIFICANTLY ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>131-142>148-155>161-172300- /O.CON.KTAE.FW.W.0051.000000T0000Z-080417T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 208 PM EDT THU APR 17 2008 /108 PM CDT THU APR 17 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. VERY LOW RELATIVE HUMIDITY WILL SIGNIFICANTLY ENHANCE FIRE GROWTH POTENTIAL. $$ BARRY
3 follow-up statements
000 WWUS82 KTAE 180852 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 452 AM EDT FRI APR 18 2008 ...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR INLAND PORTIONS OF THE EASTERN FLORIDA BIG BEND DUE TO FOUR HOUR DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...SURFACE HIGH PRESSURE WILL MOVE INTO THE WESTERN ATLANTIC TODAY...ALLOWING A WEAK COLD FRONT TO MOVE THROUGH THE REGION ON SATURDAY. SOUTHERLY WINDS WILL INCREASE LOW LEVEL MOISTURE TODAY...BUT NOT BEFORE INLAND PORTIONS OF THE EASTERN BIG BEND EXPERIENCE CRITICAL DURATIONS OF LOW RELATIVE HUMIDITY THIS AFTERNOON. DRIER AIR BEHIND THE FRONT WILL SPREAD INTO THE WESTERN FLORIDA PANHANDLE SATURDAY AFTERNOON...WITH UP TO THREE HOURS OF LOW RELATIVE HUMIDITY EXPECTED. FLZ017>019-028-029-034-182030- /O.CON.KTAE.FW.W.0052.080418T1800Z-080418T2200Z/ LEON-JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE- 452 AM EDT FRI APR 18 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 6 PM EDT THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 6 PM EDT THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ JAMSKI
000 WWUS82 KTAE 181627 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1227 PM EDT FRI APR 18 2008 ...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR INLAND PORTIONS OF THE EASTERN FLORIDA BIG BEND DUE TO FOUR HOUR DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...SURFACE HIGH PRESSURE WILL MOVE INTO THE WESTERN ATLANTIC TODAY...ALLOWING A WEAK COLD FRONT TO MOVE THROUGH THE REGION ON SATURDAY. SOUTHERLY WINDS WILL INCREASE LOW LEVEL MOISTURE TODAY...BUT NOT BEFORE INLAND PORTIONS OF THE EASTERN BIG BEND EXPERIENCE CRITICAL DURATIONS OF LOW RELATIVE HUMIDITY THIS AFTERNOON. DRIER AIR BEHIND THE FRONT WILL SPREAD INTO THE WESTERN FLORIDA PANHANDLE SATURDAY AFTERNOON...WITH UP TO THREE HOURS OF LOW RELATIVE HUMIDITY EXPECTED. FLZ017-018-181730- /O.CAN.KTAE.FW.W.0052.080418T1800Z-080418T2200Z/ LEON-JEFFERSON- 1227 PM EDT FRI APR 18 2008 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING. MOIST AIR MOVING INLAND FROM THE GULF OF MEXICO WILL PREVENT LEON AND JEFFERSON COUNTIES FROM GETTING DRY ENOUGH TODAY TO REACH RED FLAG CRITERIA. $$ FLZ019-028-029-034-182200- /O.CON.KTAE.FW.W.0052.080418T1800Z-080418T2200Z/ MADISON-TAYLOR-LAFAYETTE-DIXIE- 1227 PM EDT FRI APR 18 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ WOOL/JAMSKI
000 WWUS82 KTAE 181903 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 303 PM EDT FRI APR 18 2008 ...A FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR THE FLORIDA PANHANDLE AND BIG BEND... ...THE RED FLAG WARNING IS CANCELLED FOR TODAY FOR THE EASTERN FLORIDA BIG BEND... .MOIST AIR STREAMING NORTHWARD FROM THE GULF WILL PREVENT EVEN THE FAR EASTERN PORTIONS OF THE FLORIDA BIG BEND FROM ACHIEVING RED FLAG DURATIONS OF LOW RELATIVE HUMIDITY. A COLD FRONT WILL APPROACH THE AREA TONIGHT AND MOVE EAST ACROSS THE FORECAST AREA ON SATURDAY. DRIER AIR WILL ARRIVE BEHIND THE FRONT AND PRODUCE RED FLAG CONDITIONS IN NORTH FLORIDA SUNDAY AFTERNOON. FLZ019-028-029-034-192200- /O.CAN.KTAE.FW.W.0052.000000T0000Z-080418T2200Z/ /O.NEW.KTAE.FW.A.0048.080420T1800Z-080420T2300Z/ MADISON-TAYLOR-LAFAYETTE-DIXIE- 303 PM EDT FRI APR 18 2008 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... ...RED FLAG WARNING IS CANCELLED FOR TODAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. THE RED FLAG WARNING HAS BEEN CANCELLED FOR TODAY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007-009>018-026-027-192200- /O.NEW.KTAE.FW.A.0048.080420T1800Z-080420T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-LIBERTY-WAKULLA- 303 PM EDT FRI APR 18 2008 /203 PM CDT FRI APR 18 2008/ ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 18-WOOL
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 17, 9:24 AM EDT, 4 hours 44 minutes earlier.
Area forecast discussion, Apr 17, 9:24 AM EDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
924 AM EDT THU APR 17 2008
.DISCUSSION...DEEP LAYER RIDGING IS IN PLACE ACROSS THE REGION WITH
THE UPPER RIDGE AXIS DIRECTLY OVERHEAD AND THE SURFACE SYSTEM
CENTERED OVER GA. SKIES ARE CLEAR AND THE STRONG APRIL SUNSHINE WILL
HELP TEMPS CLIMB RAPIDLY FROM THE CHILLY EARLY MORNING LOWS. TEMPS
BOTTOMED OUT IN THE 30S AGAIN THIS MORNING ACROSS INLAND N FL WITH
34 AT CTY BEING THE LOWEST WEVE NOTED SO FAR. IT DOES NOT APPEAR
THAT WE BROKE ANY RECORDS. BY THIS AFTERNOON, TEMPS WILL BE IN THE
MID TO UPPER 70S. TEMPS ARE SHOOTING UP A BIT FASTER THAN FORECAST
AND THE VERY DRY 12Z KTLH SOUNDING INDICATES THAT TEMPS COULD PEAK A
BIT HIGHER THAN CURRENTLY FORECAST. WE MAY TWEAK TEMPS A BIT AFTER
LOOKING AT A FEW MORE OBS. OTHERWISE, NO UPDATE TO THE PUBLIC
FORECAST WILL BE NECESSARY.
&&
.MARINE...FORECAST FOR TODAY LOOKS PRETTY MUCH ON TRACK. WINDS AND
SEAS WILL PICK UP A BIT OUT OF THE SE TONIGHT AND FRI AHEAD OF THE
NEXT FRONTAL SYSTEM WITH THE FRONTAL WIND SHIFT COMING ON SAT. WINDS
BEHIND THE FRONT DO NOT LOOK TO BE STRONG AT THIS TIME.
&&
.AVIATION...VFR CONDITIONS WILL CONTINUE THROUGH THE TAF PERIOD.
MOSTLY SUNNY SKIES WITH ONLY A FEW AFTERNOON CUMULUS BETWEEN 5000
AND 6000 FT ARE EXPECTED TODAY. ELY WINDS WILL BECOME SE AT 5-10 KTS
FOR ALL TERMINALS EXPECT KPFN WHERE THE GULF COAST SEA BREEZE FRONT
WILL SHIFT WINDS TO THE S-SW AROUND 10 KTS DURING THE AFTERNOON.
CLEAR SKIES AND LIGHT WINDS ARE EXPECTED THIS EVENING AND OVERNIGHT.
&&
.FIRE WEATHER...SIMILAR TO WEDNESDAY, DAYTIME HEATING WILL MIX DOWN
VERY DRY AIR ALOFT TO THE SURFACE RESULTING IN LONG DURATIONS OF
VERY LOW RH FROM LATE THIS MORNING UNTIL EARLY THIS EVENING. AS A
RESULT, RED FLAG WARNINGS REMAIN IN EFFECT FOR THE ENTIRE CWA.
DESPITE HIGHER DEW POINTS ON FRIDAY, DURATIONS OF LOW RH WILL BE
CLOSE TO FOUR HOURS FOR INTERIOR PORTIONS OF THE FL BIG BEND FROM
TLH E AND SE, WHICH WILL BE IN CLOSE PROXIMITY TO THE SURFACE RIDGE.
A FIRE WEATHER WATCH WILL REMAIN IN EFFECT, AND WILL LET THE NEXT
SHIFT DECIDE WHETHER TO UPGRADE TO A WARNING. THERE WILL BE NO
CONCERNS ON SATURDAY DUE TO PLENTIFUL LOW LEVEL MOISTURE AND PRECIP.
&&
.PREV DISCUSSION...
239 AM EDT THU APR 17 2008
SHORT TERM...
(TODAY THROUGH SATURDAY) THE 00 UTC GFS AND NAM AND 12 UTC WED ECMWF
FORECAST DEEP LAYER RIDGING OVER THE SOUTHEAST THROUGH FRIDAY. HIGH
TEMPERATURES WILL STILL BE A FEW DEGREES BELOW AVERAGE THIS
AFTERNOON...BUT WILL REACH AVERAGE LEVELS FRIDAY AFTERNOON. EVEN
THOUGH LOWS ON FRIDAY MORNING WILL STILL BE BELOW AVERAGE...THEY
WILL NOT COME CLOSE TO THE 30S. MOS (BOTH GFS AND ETA) HAVE
OUTPERFORMED THE BIAS CORRECTED MODEL LOW TEMPERATURES RECENTLY...SO
WE WEIGHTED OUR FORECAST LOWS TOWARD MOS. THE DEEP LAYER RIDGING IS
FORECAST TO SHIFT EASTWARD OFF THE SOUTHEAST U.S. COAST ON
FRIDAY...AS A TROUGH APPROACHES FROM THE WEST. ALL OF THE NUMERICAL
GUIDANCE MAINTAINS A VERY DRY MID TO UPPER TROPOSPHERE ON FRIDAY
OVER OUR AREA...SO RAIN CHANCES WILL REMAIN ALMOST NIL. DEEP LAYER
MOISTURE...CAPE...AND Q-G FORCING WILL INCREASE FROM WEST TO EAST
FRIDAY NIGHT AND SATURDAY AS A WEAKENING COLD FRONT APPROACHES. MOS
IS IN GENERALLY GOOD AGREEMENT IN FORECASTING ABOUT A 40 PERCENT
CHANCE OF RAIN. THUNDERSTORMS WILL BE POSSIBLE AS SURFACE CAPE WILL
CLIMB ABOVE 300 J/KG. HOWEVER...THE CAPE WILL LIKELY REMAIN BELOW
1000 J/KG...AND 0-6 KM SHEAR MAGNITUDES ARE NOT FORECAST TO EXCEED
30 KT...SO WIDESPREAD SEVERE WEATHER IS NOT EXPECTED.
LONG TERM...
(SUNDAY THROUGH THURSDAY) A WEAK SURFACE RIDGE OF PACIFIC ORIGIN
BUILDS INTO THE SERN STATES ON SUNDAY, WITH ZONAL FLOW ALOFT. THEN
RIDGING ALOFT BUILDS OVER THE ERN STATES ON MONDAY AHEAD OF A
DEVELOPING TROUGH OVER THE PLAINS. THE RIDGE IS SUPPRESSED TO THE
S OVER THE GOMEX TUESDAY AND WEDNESDAY AS SHORT WAVE ENERGY
TRANSLATES EWD ACROSS THE TN VALLEY AND MID-ATLANTIC STATES. A
COLD FRONT OVER THE MIDWEST WILL DROP SEWD THROUGH THE OH AND TN
VALLEYS BEFORE STALLING JUST N OF OUR CWA ON THURSDAY AS LOW
PRESSURE DEVELOPS ALONG THE RED RIVER VALLEY IN NRN TX. AS THE LOW
MOVES NEWD, IT WILL PULL THE STALLED FRONT NWD AS A WARM FRONT
THURSDAY NIGHT AND FRIDAY. WITH ALL THE ENERGY ALOFT AND SURFACE
FRONTAL CONVERGENCE REMAINING N OF OUR CWA, IT WILL BE A GENERALLY
DRY AND WARM PERIOD, WITH TEMPS AVERAGING SEVERAL DEGREES ABOVE
CLIMO.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 77 46 79 55 77 / 0 0 0 10 40
PANAMA CITY 76 55 78 63 77 / 0 0 0 30 40
DOTHAN 76 49 79 59 77 / 0 0 0 30 40
ALBANY 76 49 80 56 77 / 0 0 0 20 40
VALDOSTA 76 47 80 55 77 / 0 0 0 10 40
CROSS CITY 78 48 80 56 80 / 0 0 0 10 30
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM CDT THIS
AFTERNOON FOR THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...
HENRY...HOUSTON.
GA...RED FLAG WARNING FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR
THE FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...
CALHOUN...CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...
EARLY...GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
THOMAS...TIFT...TURNER...WORTH.
FL...RED FLAG WARNING FROM 11 AM EDT /10 AM CDT/ THIS MORNING TO 8
PM EDT /7 PM CDT/ THIS EVENING FOR THE FOLLOWING ZONES:
BAY...
CALHOUN...DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES... INLAND
WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.
FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
FOR THE FOLLOWING ZONES: CALHOUN...DIXIE...GADSDEN...
JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR.
GM...NONE.
&&
AVIATION...BARRY
CURRENT DISCUSSION...WOOL
FIRE WX/PREVIOUS DISCUSSION...FOURNIER/JAMSKIHazardous weather outlook, Apr 17, 3:44 AM EDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 344 AM EDT THU APR 17 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-180745- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 344 AM EDT THU APR 17 2008 /244 AM CDT THU APR 17 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... VERY DRY CONDITIONS WILL ENHANCE THE SPREAD OF WILDFIRES THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... DRY CONDITIONS WILL CONTINUE THROUGH FRIDAY. A WEAK COLD FRONT WILL MOVE INTO THE AREA FROM THE WEST FRIDAY NIGHT AND SATURDAY...ACCOMPANIED BY SCATTERED SHOWERS AND THUNDERSTORMS. CONDITIONS DO NOT APPEAR FAVORABLE FOR WIDESPREAD SEVERE WEATHER DUE TO LIMITED INSTABILITY AND WINDS. MOSTLY FAIR WEATHER IS EXPECTED THROUGH MUCH OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FOURNIER
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.